# SDR IPXA2016070805539

- Difficulty date: June 20, 2016
- Submitted: July 8, 2016
- Operation: Air carrier
- Aircraft: N285UP
- Make and model: Doug MD-11F
- Aircraft serial: 48457
- Aircraft time: 93,473 hours, 16,788 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Tube
- Part number: ARL0213870
- Condition: Kinked
- Location: Rt Wing Fuel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C,  RT WING FUEL TRANSFER PIPE HAS A LARGE DENT AT XOS 703.6.   REPAIRED THE TRANSFER PIPE IAW EA 011-2820-A6336 REV. I/R AND EO MD11-2820-61199-A.  (MINOR)
